# SDR SWAA2022020456549

- Difficulty date: December 28, 2021
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE FWD ENTRY DOOR FWD CORNER AT BS 312 THERE`S A CRACKED RIB.   FABRICATED UPPER CHORD REPAIR IAW SRM 53-10-07-2R-1 REPAIR 1, TRIMMED OUT CRACK AREA IAW SRM 53-10-07-2R-1 REPAIR 1.  PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS. ACCOMPLISHED HEAT TREATMENT ON REPAIR PART PER BOEING 737-700 SRM 53-10-07-2R-1 REPAIR 1 AND BAC5602.  TREATED AND PRIMED REPAIR PART AND REPAIR AREA PER BOEING 737-700 SRM 51-20-01-0G-0 AND SOPM 20-41-02. INSTALLED REPAIR PART PER BOEING 737-700 SRM 53-10-07-2R-1 REPAIR 1
